Home » Frequently asked Questions on Health » Is my sleeplessness due to Ovral G?

Is my sleeplessness due to Ovral G?

Q: I am a 28 years old female trying hard to conceive. According to a follicular study done last month, my egg growth is not good. The gynaecologist gave me Ovral G for improving the quality of egg. But from the time I have started taking it, I am having lots of problems like sleeplessness, gas problem and backache. Please tell me what I should do to get out of this problem.

A:Ovral G is a combination of hormones (estrogen and progesterone). It can cause gastritis and mood changes. It is difficult to say that your sleeplessness could be due to intake of Ovral G. It could be due to stress. In case you are really troubled by your sleeplessness, consult a physician.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------